# SDR 2018FA0000031

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 0081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 69224809
- Condition: Damaged
- Location: Lt Wing
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER OUTBOARD STRINGER 11, WS 37. REPAIRED IAW  DQ1048M1.
